Home » Frequently asked Questions on Health » What are the side effects of anti-diabetic drugs?

What are the side effects of anti-diabetic drugs?

Q: I am a 41 year old male, diabetic for the last 7 years. I weigh 70 kgs and am 168 cms in height. I am taking Daonol and Glygiphage, 1-0-1 (each tablet) since the detection of diabetes. I want to know what are the side effects of these anti-diabetic medicines? I underwent CABG surgery last year. I walk regularly for about 6 kms (one hour) daily.

A:The side effects of Daonil and Glyciphage are most commonly hypoglyemia i.e. low blood glucose if the dose if too much or if food is not eaten on time or there is too much exercise. Other than that they can cause allergic skin rash rarely. Glyciphage can cause gastric upset rarely. Glyciphage should not be taken at times of stress, renal disease or liver disease since it can cause lactic acidosis in this situation. However, this is very rare. In general, both are safe and time tested drugs, which are very good for diabetes control. If your diabetes is controlled by using them, I would not change.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------